Alert archive / New Mexico / Wind Advisories in 2008
Wind Advisory 43, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Oct 10, 2008, 4:39 AM MDT. It took effect at Oct 10, 2008, 10:00 AM MDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Oct 10, 2008, 4:39 AM MDT (10:39 UTC)
- In effect from
- Oct 10, 2008, 10:00 AM MDT
- Expired
- Oct 10, 2008, 6:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 101039 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 439 AM MDT FRI OCT 10 2008 ...APPROACHING STRONG UPPER LEVEL LOW TO GENERATE STRONG WINDS... .AN INTENSIFYING LOW PRESSURE TROUGH ALOFT TO THE WEST OF NEW MEXICO WILL INCREASE WIND SPEEDS BOTH ALOFT AND THEN EVENTUALLY AT THE SURFACE TODAY INTO THE WEEKEND. THE STRONGEST WINDS TODAY WILL DEVELOP FROM THE EAST SLOPES OF THE SANGRE DE CRISTOS EAST TO THE TEXAS LINE AS WELL AS WEST OF THE CONTINENTAL DIVIDE. ON SATURDAY EXPECT THE STRONGEST WINDS ACROSS ROUGHLY THE WEST THIRD OF THE STATE. NMZ008-014-101800- /O.NEW.KABQ.WI.Y.0043.081010T1600Z-081011T0000Z/ /O.NEW.KABQ.HW.A.0005.081011T1500Z-081012T0300Z/ WEST CENTRAL MOUNTAINS-SOUTHWEST MOUNTAINS/UPPER GILA REGION- INCLUDING THE CITIES OF...GALLUP/GRANTS...GLENWOOD 439 AM MDT FRI OCT 10 2008 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MDT THIS AFTERNOON... ...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MDT THIS AFTERNOON. A HIGH WIND WATCH HAS ALSO BEEN ISSUED...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. EXPECT SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH TO DEVELOP LATE THIS MORNING ACROSS THE WEST CENTRAL AND SOUTHWEST MOUNTAINS. STRONG WINDS WILL PERSIST THROUGH THE AFTERNOON HOURS BEFORE GRADUALLY DIMINISHING AFTER SUNSET. BREEZY CONDITIONS WILL PERSIST AT MOUNTAIN RIDGETOPS THROUGH THE OVERNIGHT HOURS. EVEN STRONGER WINDS ARE LIKELY SATURDAY AFTERNOON...WHERE SOUTH WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 65 MPH ARE POSSIBLE...ESPECIALLY ALONG THE INTERSTATE 40 CORRIDOR. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. $$ NMZ004>007-101800- /O.NEW.KABQ.WI.Y.0043.081010T1600Z-081011T0000Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY- FAR NORTHEAST PLAINS- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...ROY...CLAYTON 439 AM MDT FRI OCT 10 2008 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MDT THIS AFTERNOON. EXPECT SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH TO DEVELOP LATE THIS MORNING OVER THE NORTHEAST CORNER OF NEW MEXICO. THE STRONGEST WIND SPEEDS ARE EXPECTED FROM THE EASTERN SLOPES OF THE SANGRE DE CRISTO MOUNTAINS...INCLUDING ANGEL FIRE...TO EASTERN UNION COUNTY. THESE WINDS WILL PERSIST THROUGH THE AFTERNOON HOURS BEFORE GRADUALLY DIMINISHING AFTER SUNSET. MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND ADVISORY AREA...ESPECIALLY ALONG INTERSTATE 25 BETWEEN RATON AND LAS VEGAS. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ001-101800- /O.NEW.KABQ.HW.A.0005.081011T1500Z-081012T0300Z/ NORTHWEST PLATEAU- INCLUDING THE CITY OF...FARMINGTON 439 AM MDT FRI OCT 10 2008 ...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. SOUTH TO SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 60 MPH ARE LIKELY LATE SATURDAY MORNING THROUGH THE EARLY EVENING HOURS. THE STRONGEST WINDS WILL DEVELOP EAST THE CHUSKA MOUNTAINS...WHICH INCLUDES PORTIONS OF THE HIGHWAY 491 CORRIDOR. REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. $$ MAF/DPORTER
3 follow-up statements
000 WWUS75 KABQ 101758 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1158 AM MDT FRI OCT 10 2008 ...STRONG WINDS LIKELY THROUGH SATURDAY ACROSS PORTIONS OF THE AREA... .AN INTENSIFYING LOW PRESSURE SYSTEM OVER THE GREAT BASIN WILL INCREASE WIND SPEEDS OVER NEW MEXICO INTO THE WEEKEND. THE STRONGEST WINDS THIS AFTERNOON WILL DEVELOP FROM THE EAST SLOPES OF THE SANGRE DE CRISTOS EAST TO THE TEXAS LINE...AS WELL AS WEST OF THE CONTINENTAL DIVIDE. ON SATURDAY EXPECT THE STRONGEST WINDS ACROSS ROUGHLY THE WESTERN THIRD OF THE STATE. NMZ008-014-102200- /O.CON.KABQ.WI.Y.0043.000000T0000Z-081011T0000Z/ /O.CON.KABQ.HW.A.0005.081011T1500Z-081012T0300Z/ WEST CENTRAL MOUNTAINS-SOUTHWEST MOUNTAINS/UPPER GILA REGION- INCLUDING THE CITIES OF...GALLUP/GRANTS...GLENWOOD 1158 AM MDT FRI OCT 10 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... ...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. A HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE INTO LATE THIS AFTERNOON ACROSS THE WEST CENTRAL AND SOUTHWEST MOUNTAINS. STRONG WINDS WILL GRADUALLY DIMINISH AFTER SUNSET. BREEZY CONDITIONS WILL PERSIST AT MOUNTAIN RIDGETOPS THROUGH THE OVERNIGHT HOURS. EVEN STRONGER WINDS ARE LIKELY SATURDAY AFTERNOON...WHERE SOUTH WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 65 MPH ARE POSSIBLE...ESPECIALLY ALONG THE INTERSTATE 40 CORRIDOR OVER WESTERN NEW MEXICO. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. $$ NMZ004>007-102200- /O.CON.KABQ.WI.Y.0043.000000T0000Z-081011T0000Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY- FAR NORTHEAST PLAINS- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...ROY...CLAYTON 1158 AM MDT FRI OCT 10 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE OVER THE NORTHEAST CORNER OF NEW MEXICO INTO LATE THIS AFTERNOON. THE STRONGEST WIND SPEEDS ARE EXPECTED FROM THE EASTERN SLOPES OF THE SANGRE DE CRISTO MOUNTAINS...INCLUDING ANGEL FIRE...TO EASTERN UNION COUNTY. THESE WINDS WILL GRADUALLY DIMINISH AFTER SUNSET. MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND ADVISORY AREA...ESPECIALLY ALONG INTERSTATE 25 BETWEEN RATON AND LAS VEGAS. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ001-102200- /O.CON.KABQ.HW.A.0005.081011T1500Z-081012T0300Z/ NORTHWEST PLATEAU- INCLUDING THE CITY OF...FARMINGTON 1158 AM MDT FRI OCT 10 2008 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. SOUTH TO SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 60 MPH ARE LIKELY LATE SATURDAY MORNING THROUGH THE EARLY EVENING HOURS. THE STRONGEST WINDS WILL DEVELOP EAST OF THE CHUSKA MOUNTAINS... WHICH INCLUDES PORTIONS OF THE HIGHWAY 491 CORRIDOR. REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. $$ GUYER
000 WWUS75 KABQ 102141 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 341 PM MDT FRI OCT 10 2008 ...STRONG WINDS LIKELY THROUGH SATURDAY ACROSS PORTIONS OF THE AREA... .AN INTENSIFYING LOW PRESSURE SYSTEM OVER THE GREAT BASIN WILL INCREASE WIND SPEEDS OVER NEW MEXICO INTO THE WEEKEND. STRONG WINDS LATE THIS AFTERNOON ALONG AND EAST OF THE SANGRE DE CRISTOS AND WEST OF THE CONTINENTAL DIVIDE WILL GRADUALLY DIMINISH AFTER SUNSET. ON SATURDAY EXPECT VERY WINDY CONDITIONS ACROSS ROUGHLY THE WESTERN THIRD OF THE STATE...WITH WINDY CONDITIONS FARTHER EAST INTO THE CENTRAL VALLEYS AND NORTHEAST PLAINS. NMZ004>007-110500- /O.NEW.KABQ.WI.Y.0044.081011T1500Z-081012T0300Z/ /O.CON.KABQ.WI.Y.0043.000000T0000Z-081011T0000Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY- FAR NORTHEAST PLAINS- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...ROY...CLAYTON 341 PM MDT FRI OCT 10 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 9 AM TO 9 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MDT SATURDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE OVER THE NORTHEAST CORNER OF NEW MEXICO INTO LATE THIS AFTERNOON. THE STRONGEST WIND SPEEDS ARE EXPECTED FROM THE EASTERN SLOPES OF THE SANGRE DE CRISTO MOUNTAINS...INCLUDING ANGEL FIRE...TO EASTERN UNION COUNTY. THESE WINDS WILL GRADUALLY DIMINISH AFTER SUNSET. MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING IN THE WIND ADVISORY AREA...ESPECIALLY ALONG INTERSTATE 25 BETWEEN RATON AND LAS VEGAS. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ002-003-009>012-015>017-026-110500- /O.NEW.KABQ.WI.Y.0044.081011T1500Z-081012T0300Z/ NORTHWEST MOUNTAINS INCLUDING JEMEZ-UPPER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS...ESPANOLA... ALBUQUERQUE...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA... SANTA ROSA...SOCORRO...CARRIZOZO...RUIDOSO 341 PM MDT FRI OCT 10 2008 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 9 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MDT SATURDAY. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH WILL DEVELOP SATURDAY MORNING AND CONTINUE THROUGH EARLY SATURDAY EVENING. THE STRONGEST WINDS SPEEDS ARE EXPECTED FROM THE EASTERN SLOPES OF THE SANDIA AND MANZANO MOUNTAINS EASTWARD ACROSS THE CENTRAL HIGH PLAINS AND NORTHEAST HIGHLANDS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ008-014-110500- /O.CON.KABQ.WI.Y.0043.000000T0000Z-081011T0000Z/ /O.CON.KABQ.HW.A.0005.081011T1500Z-081012T0300Z/ WEST CENTRAL MOUNTAINS-SOUTHWEST MOUNTAINS/UPPER GILA REGION- INCLUDING THE CITIES OF...GALLUP/GRANTS...GLENWOOD 341 PM MDT FRI OCT 10 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... ...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. A HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE INTO LATE THIS AFTERNOON ACROSS THE WEST CENTRAL AND SOUTHWEST MOUNTAINS. STRONG WINDS WILL GRADUALLY DIMINISH AFTER SUNSET. BREEZY CONDITIONS WILL PERSIST AT MOUNTAIN RIDGETOPS THROUGH THE OVERNIGHT HOURS. EVEN STRONGER WINDS ARE LIKELY SATURDAY AFTERNOON...WHERE SOUTH WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 65 MPH ARE POSSIBLE... ESPECIALLY ALONG THE INTERSTATE 40 CORRIDOR OVER WESTERN NEW MEXICO. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. $$ NMZ001-110500- /O.CON.KABQ.HW.A.0005.081011T1500Z-081012T0300Z/ NORTHWEST PLATEAU- INCLUDING THE CITY OF...FARMINGTON 341 PM MDT FRI OCT 10 2008 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. SOUTH TO SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 60 MPH ARE LIKELY LATE SATURDAY MORNING THROUGH THE EARLY EVENING HOURS. THE STRONGEST WINDS WILL DEVELOP EAST OF THE CHUSKA MOUNTAINS... WHICH INCLUDES PORTIONS OF THE HIGHWAY 491 CORRIDOR. REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. $$ GUYER
000 WWUS75 KABQ 110019 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 619 PM MDT FRI OCT 10 2008 ...STRONG WINDS LIKELY SATURDAY ACROSS PORTIONS OF THE AREA... .AN INTENSIFYING LOW PRESSURE SYSTEM OVER THE GREAT BASIN WILL INCREASE WIND SPEEDS OVER NEW MEXICO THIS WEEKEND. ON SATURDAY EXPECT VERY WINDY CONDITIONS ACROSS ROUGHLY THE WESTERN THIRD OF THE STATE...WITH WINDY CONDITIONS FARTHER EAST INTO THE CENTRAL VALLEYS...CENTRAL MOUNTAINS AND NORTHEAST PLAINS. NMZ004>007-111000- /O.EXP.KABQ.WI.Y.0043.000000T0000Z-081011T0000Z/ /O.CON.KABQ.WI.Y.0044.081011T1500Z-081012T0300Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-HARDING COUNTY- FAR NORTHEAST PLAINS- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...ROY...CLAYTON 619 PM MDT FRI OCT 10 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT SATURDAY. THE WIND ADVISORY FOR LATE THIS AFTERNOON HAS EXPIRED. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL RETURN TO THE SANGRE DE CRISTO MOUNTAINS AND NORTHEAST NEW MEXICO BY MID OR LATE MORNING SATURDAY. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ008-014-111000- /O.EXP.KABQ.WI.Y.0043.000000T0000Z-081011T0000Z/ /O.CON.KABQ.HW.A.0005.081011T1500Z-081012T0300Z/ WEST CENTRAL MOUNTAINS-SOUTHWEST MOUNTAINS/UPPER GILA REGION- INCLUDING THE CITIES OF...GALLUP/GRANTS...GLENWOOD 619 PM MDT FRI OCT 10 2008 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. A HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. SOUTH WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 65 MPH ARE FORECAST FOR SATURDAY...ESPECIALLY ALONG THE INTERSTATE 40 CORRIDOR OVER WESTERN NEW MEXICO. REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. $$ NMZ002-003-009>012-015>017-026-111000- /O.CON.KABQ.WI.Y.0044.081011T1500Z-081012T0300Z/ NORTHWEST MOUNTAINS INCLUDING JEMEZ-UPPER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS...ESPANOLA... ALBUQUERQUE...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA... SANTA ROSA...SOCORRO...CARRIZOZO...RUIDOSO 619 PM MDT FRI OCT 10 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT SATURDAY. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH WILL DEVELOP SATURDAY MORNING AND CONTINUE THROUGH EARLY SATURDAY EVENING. THE STRONGEST WINDS SPEEDS ARE EXPECTED FROM THE EASTERN SLOPES OF THE SANDIA AND MANZANO MOUNTAINS EASTWARD ACROSS THE CENTRAL HIGH PLAINS AND NORTHEAST HIGHLANDS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ001-111000- /O.CON.KABQ.HW.A.0005.081011T1500Z-081012T0300Z/ NORTHWEST PLATEAU- INCLUDING THE CITY OF...FARMINGTON 619 PM MDT FRI OCT 10 2008 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. SOUTH TO SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 60 MPH ARE LIKELY LATE SATURDAY MORNING THROUGH THE EARLY EVENING HOURS. THE STRONGEST WINDS WILL DEVELOP EAST OF THE CHUSKA MOUNTAINS... WHICH INCLUDES PORTIONS OF THE HIGHWAY 491 CORRIDOR. REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. $$ 40
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Oct 10, 3:21 AM MDT, 1 hour 18 minutes earlier.
Area forecast discussion, Oct 10, 3:21 AM MDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 321 AM MDT FRI OCT 10 2008 .DISCUSSION... A LOT GOING ON THE NEXT SEVERAL DAYS...BUT ONLY TIME TO DISCUSS THE MORE SIGNIFICANT HIGHLIGHTS. FIRST OFF UPPER TROUGH DIGGING IN ACROSS THE WEST BUT VERY MOISTURE STARVED SO FAR. BUT SUBTROPICAL MOISTURE PLUME S BAJA REGION STARTING TO BOW NORTHWARD IN RESPONSE TO IN BOUND AND DEEPENING TROUGH. AT LEAST SOME LOW LEVEL MOISTURE ALSO STARTING TO OOZE NORTHWARD AS DEWPOINTS S AZ AND NM BEGINNING TO COME UP A FEW DEGREES. ADD TO THAT THE STRENGTHENING DYNAMICS AND WIND FIELD WITH THIS DEVELOPING SYSTEM AND IT STILL SEEMS PRETTY REASONABLE TO EXPECT THE MODELS DEPICTION OF PCPN BREAKING OUT ACROSS NM NEXT 24 TO 48 HOURS. WINDS ARE THE NEAREST SERIOUS CONCERN CRONOLOGICALLY AND INDICATIONS ARE THAT FOR TODAY AREAS FM CONTINENTAL DIVIDE AND WESTWARD AS WELL AS E SLOPES SANGRES ON EAST HAVE ENOUGH POTENTIAL TO SEE AT LEAST SCATTERED LOW GRADE WIND ADVISORY LEVEL SPEEDS THAT WILL HOIST WIND ADVISORIES FOR ZONES 4 THRU 8 AND 14 LATE AM AND AFTN TODAY. RIDGETOPS AT LEAST TO REMAIN BREEZY OVERNIGHT THEN LOOKING AT HOISTING A 9AM TO 9 PM HIGH WIND WATCH FOR SAT FOR ZONES 1...8...14 WITH THE ANTICIPATION THAT WIND ADVISORY WILL LIKELY BE NEEDED FOR MOST OF CENTRAL AND NE NM IN CONJUNCTION WITH UPDATING OF WATCH. STRONG ENOUGH WINDS AT 700 MB LEVEL WITH ENOUGH MIXDOWN TO COMPLEMENT SFC GRADIENT TO BRING SPEEDS UP SIGNIFICANTLY HIGHER THAN TODAY. THUNDERSTORM INTENSITY MAY REACH SEVERE LIMITS SAT...ESPECIALLY AFTN WITH DAMAGING WIND THE BIGGEST THREAT AND HAIL SECONDARY TO THAT...ROUGHLY E OF A RATON TO SANTA ROSA TO DUNKEN LINE. SO KEPT AND EXPANDED SLIGHTLY MAINLY NE THIRD THE STRONG STORM INTENSITY ON WX GRIDS. MORE OR LESS UNIDIRECTIONAL WINDS THRU THE LAYER WILL SUPPORT THE POTENTIAL FOR SOME STORM TRAINING SO LOCALIZED FLASH FLOOD THREAT NOT OUT OF THE QUESTION...BUT BEFORE SERIOUSLY CONSIDERING FLASH FLOOD HIGHLIGHTS WOULD WANT TO SEE EVEN STRONGER EVIDENCE FOR NORBERT MOISTURE AND TRAINING POTENTIAL. SE THIRD TO POSSIBLY HALF OF THE STATE MOST LIKELY TO SEE THE GREATEST POTENTIAL FOR LOTS OF WATER. THUNDER ALSO WILL PRODUCE SOME GUSTY WINDS AND PERHAPS EVEN SMALL HAIL FARTHER TO THE WEST LATER SAT AS WELL. DEPENDING ON HOW MANY DISTURBANCES LAG BEHIND IN THE TRAILING WEAKNESS IN WAKE OF MAIN TROUGH EXIT...BY EARLY MON OR TUE WE SHOULD BE SEEING THE MOST WIDESPREAD 32 DEGREE OR LOWER MINIMUMS ACROSS THE N AND W SO FAR THIS FALL SEASON. 43 && .AVIATION... ANTICIPATE VFR CONDITIONS ACROSS THE REGION THRU THE AFTERNOON HRS. AS THE DAY PROGRESSES...EXPECT MID/HIGH CLOUDS TO THICKEN OVER THE STATE WITH WINDS INCREASING. THE STRONGEST WINDS WILL OCCUR ALONG/ WEST OF THE CONTINENTAL DIVIDE AS WELL AS ALONG/EAST OF THE SANGRES. SPEEDS IN THESE AREAS WILL GENERALLY RANGE FROM 23-30KTS WITH GUSTS UP TO 38KTS. THROUGH 00Z...ISOLATED SHOWERS/STORMS ARE POSSIBLE IN THE HIGHER TERRAIN. THEREAFTER...PCPN WILL BECOME MORE WIDESPREAD... PARTICULAR IN CENTRAL/SRN NM. AS THIS ACTIVITY MIGRATES NORTHWARD... CIGS WILL DROP AND APPROACH MVFR STATUS BY 12Z SAT. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. DPORTER && .FIRE WEATHER... EXPECT SURFACE WINDS TO BE ON THE INCREASE TODAY ACROSS THE REGION AS AN UPPER LEVEL LOW/TROUGH TRACK INTO THE GREAT BASIN REGION. THE STRONGEST WINDS THIS AFTERNOON WILL DEVELOP ALONG/EAST OF THE SANGRE DE CRISTO MOUNTAINS AS WELL AS ALONG/WEST OF THE CONTINENTAL DIVIDE. AFTERNOON HUMIDITIES WILL RANGE FROM 15 TO 40 PERCENT...LOWEST OVER THE FOUR CORNERS REGION. THE STRONG WINDS AND POOR HUMIDITIES COULD ALLOW FOR AN HOUR OR TWO OF CRITICAL CONDITIONS NORTH OF THE CHUSKA MOUNTAINS. A FEW STORMS CAPABLE OF PRODUCING GUSTY/ERRATIC WINDS ARE POSSIBLE OVER THE HIGHER TERRAIN. SFC WINDS WILL RELAX IN THE LOWER ELEVATIONS TONIGHT...THOUGH BREEZY CONDITIONS MAY LINGER AT RIDGETOP LEVELS IN THE WRN/NRN MOUNTAINS. MOISTURE AND A SERIES OF UPPER LEVEL SHORT WAVES WILL BE ABSORBED IN S/SW FLOW ALOFT AND MIGRATE OVER CENTRAL/ERN NM ON SAT. SOME OF THE REMNANTS OF HURRICANE NORBERT MAY ALSO IMPACT THE REGION. ANTICIPATE WIDESPREAD PCPN TO BECOME MORE COMMON WITH WETTING RAINS LIKELY. IT APPEARS SAT AFTERNOON WILL BE THE WINDIEST DAY...WHERE SPEEDS OF 30 TO 40 MPH WITH GUSTS UP TO 60 MPH ARE LIKELY IN THE WRN HIGH TERRAIN WHERE A 700-500MB MEAN LAYER JET EXCEEDS 70KTS. AN UPPER LEVEL DRY SLOT WILL ENGULF THE STATE FROM WEST TO EAST SAT NIGHT INTO SUNDAY... REDUCING THE PCPN THREAT. BEHIND THIS SYSTEM...READINGS ARE EXPECTED TO CRATER WITH WIDESPREAD FREEZES LIKELY ACROSS WRN/NRN NM ON SUNDAY AND MONDAY NIGHTS. DPORTER && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 78 51 67 41 / 10 10 30 10 GALLUP.......................... 74 47 63 34 / 5 10 30 10 GRANTS.......................... 76 46 69 35 / 5 10 40 20 GLENWOOD........................ 80 52 69 42 / 5 30 50 10 CHAMA........................... 68 34 60 31 / 10 30 60 40 LOS ALAMOS...................... 73 47 63 41 / 5 20 50 30 RED RIVER....................... 65 33 58 33 / 10 20 60 50 TAOS............................ 70 43 63 40 / 5 20 60 40 SANTA FE........................ 75 50 66 46 / 5 30 60 40 SANTA FE AIRPORT................ 75 50 66 47 / 5 20 60 30 ESPANOLA........................ 80 48 70 42 / 5 20 50 30 ALBUQUERQUE HEIGHTS............. 79 57 72 51 / 5 20 50 20 ALBUQUERQUE VALLEY.............. 82 53 75 45 / 5 10 50 20 ALBUQUERQUE FOOTHILLS........... 79 54 71 45 / 5 20 50 20 ALBUQUERQUE WEST MESA........... 83 54 77 47 / 5 10 50 20 SOCORRO......................... 84 55 75 48 / 5 30 50 20 SANDIA PARK/CEDAR CREST......... 73 45 65 40 / 10 30 50 30 MORIARTY/ESTANCIA............... 78 49 69 43 / 5 20 50 30 CARRIZOZO....................... 84 54 74 47 / 5 30 50 20 RUIDOSO......................... 75 49 67 43 / 10 30 50 20 RATON........................... 80 47 68 45 / 5 10 60 40 LAS VEGAS....................... 76 50 65 46 / 5 20 60 40 ROY............................. 78 53 66 49 / 0 10 60 30 CLAYTON......................... 84 55 72 53 / 0 10 60 50 SANTA ROSA...................... 86 56 75 50 / 0 20 50 30 TUCUMCARI....................... 88 60 75 58 / 0 10 60 40 FORT SUMNER..................... 87 58 74 55 / 0 10 60 30 CLOVIS.......................... 86 58 74 57 / 0 10 60 50 PORTALES........................ 89 57 79 56 / 0 10 60 50 ROSWELL......................... 89 61 79 58 / 0 10 60 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 10 AM THIS MORNING TO 6 PM MDT THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ004>008-014. HIGH WIND WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR THE FOLLOWING ZONES...NMZ001-008-014. && 43/46
Hazardous weather outlook, Oct 9, 6:00 AM MDT, 22 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT THU OCT 9 2008 NMZ001>021-026-101200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 600 AM MDT THU OCT 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FRIDAY THROUGH THE WEEKEND...STRONG SOUTH AND SOUTHWEST WINDS ARE LIKELY TO DEVELOP. SATURDAY SHOULD BRING THE MOST WIDESPREAD STRONG WINDS...WITH THE POTENTIAL FOR SPEEDS REACHING 25 TO 35 MPH AND GUSTS FROM 45 TO 50 MPH ACROSS MUCH OF NORTHERN AND CENTRAL NEW MEXICO. ALSO THE POTENTIAL EXISTS FOR A FEW SEVERE THUNDERSTORMS OVER THE EASTERN PLAINS ON SATURDAY AFTERNOON AND EVENING. THE CHANCE OF A HARD FREEZE EARLY MONDAY AND TUESDAY APPEARS TO BE LESS THAN PREVIOUSLY INDICATED ON WEDNESDAY...BUT THERE IS STILL SOME POTENTIAL THAT SOME NORTHERN LOCALITIES...ESPECIALLY MOUNTAIN VALLEYS...WILL SEE A SIGNIFICANT FREEZE. BUT IT WILL NOT BE THE FIRST FREEZE FOR SOME OF THE HIGH COUNTRY VALLEYS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD STAY TUNED TO THE LATEST WEATHER STATEMENTS AND FORECASTS FOR POSSIBLE ACTIVATION ON SATURDAY AFTERNOON. 43
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 10, 4:39 AM MDT | High Wind Watch | ABQ | 24 hr | |
| Oct 10, 3:41 PM MDT | Wind Advisory | ABQ | 29 hr |
Nearby
Wind Advisories in New Mexico, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.